Can Retin-A applied to the skin, not the eyes, cause any trouble?
Obviously we know that Accutane and systemic vitamin A can cause dry eye issues. Topically it’s kind of an interesting topic because there are a couple theories. First of all, the way I think about it is yes, it is a topical medication that you are just putting on your skin but it is also a medication we are told not to take when we are pregnant. It can really have some adverse side effects even topically. There is some systemic absorption there. Now, it is nowhere near what Accutane is, but it is possible that it can cause issues in that way. Another thing that I think about is, if you put Retin-A or something similar on your skin at night before you go to bed and then you go to sleep, it gets on your pillow, possibly you rub your face, you rub your eyes, and it can get into your eyelids and in your eyes. I would say, although the side effects are nowhere near what Accutane would be, topical Retin-A may still cause you some issues. You probably want to use it sparingly if you think that is the issue.
Dr. Travis Zigler and Dr. Jenna Zigler
by Dr. Travis Zigler | Posted in accutane, applying retin a, Dr. Jenna Zigler, Dr. Travis Zigler, dry eye, effects of retin a, eye irritation from accutane, eye irritation from retin a, eye love, Heyedrate, Heyedrate Dry Eye Warm Compress, retin a, retin a irritation, retin a safety, retin a topical gel, skin irritation from retin a, skin retin a, What are the Effects of Retin-A in Eyes? and what does retin a doe when applied to eyes | |
How To Help Eye Strain From Computer and Fluorescent Lighting
Light Causing Eye Strain How To Best Handle Fluorescent And Computer Lighting? First off, with the computer and fluor...
What Are Side Effects of Xiidra Eye Drops?
Xiidra Eye Drops Why do you think Xiidra makes my eyes feel more dry? What have your patients discovered as successes...
How Do Antidepressant Drugs Affect Dry Eye?
Negative Side Effects of Antidepressants I have just started Paxil-CR for the depression and anxiety with this diseas...